Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Fuzzy n-ellipsoid numbers and representations of uncertain multichannel digital information
Author: Wang, G.
Shi, P.
Wang, B.
Zhang, J.
Citation: IEEE Transactions on Fuzzy Systems, 2014; 22(5):1113-1126
Publisher: IEEE
Issue Date: 2014
ISSN: 1063-6706
Statement of
Guixiang Wang, Peng Shi, Baoping Wang, and Jiaxi Zhang
Abstract: In this paper, we present the definition of fuzzy n-ellipsoid numbers that are a special kind n-dimensional fuzzy numbers which are not only more objective and more rational in expressing uncertain multichannel digital information than are fuzzy n-cell numbers but keep the convenience being used in applications and researches of the theory as well. We also obtain two representation results. Then, for the sake of the application of fuzzy n-ellipsoid numbers, we define some special kinds of fuzzy n-ellipsoid numbers, investigate their properties, set up a specific iterative algorithm of their membership function value, and prove the convergence of the iterative algorithm. And then, we establish an algorithmic version of constructing fuzzy n-ellipsoid numbers to express an object that is characterized by a group of uncertain multichannel digital information, as well as give practical examples to show the application and rationality of the proposed techniques.
Keywords: Expression of uncertain multichannel information; fuzzy n-cell numbers; fuzzy n-ellipsoid numbers; fuzzy numbers; membership function value
Rights: © 2013 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission
DOI: 10.1109/TFUZZ.2013.2282167
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
File Description SizeFormat 
hdl_97042.pdfAccepted version945.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.